Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.
This is a Premium feature
Coming off the pill side effects(1 Post)
I have come off the pills a couple of weeks ago.
For the last few days I have had pelvic pain (the area is tender to touch and feels bloated) and lower back (it feels like my muscles are cramped mainly on the sides and stretching it in different directions is quite sore but helps a bit).
I had come off the pill previously last January, and I had similar symptoms in May before my period returned. I had an ovary scan and a bladder scan as I kept feeling like a uti needing to pee often and having pain in the pelvis - all fine. I also had really bad spots and the doctor suggested going back on the pill which I did. I had no symptoms after that.
I did not really want to be on it so stopped again a couple of weeks ago - the pain now is pretty strong, I’ve been on the sofa most of the weekend as too sore to do much.
Anyone experienced anything similar? Thank you.